General boundary value problems for Douglis–Nirenberg elliptic systems. II
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 4, Tome 92 (1966), pp. 233-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1966_92_a14,
author = {V. A. Solonnikov},
title = {General boundary value problems for {Douglis{\textendash}Nirenberg} elliptic {systems.~II}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {233--297},
year = {1966},
volume = {92},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1966_92_a14/}
}
V. A. Solonnikov. General boundary value problems for Douglis–Nirenberg elliptic systems. II. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 4, Tome 92 (1966), pp. 233-297. http://geodesic.mathdoc.fr/item/TM_1966_92_a14/